# SDR P5CA2015101500164

- Difficulty date: August 1, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 59,345 hours, 9,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77384
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK, OPS CHECKED GOOD IAW MM 33-51-00.
